Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1177-10.pdf175.04 kBAdobe PDFView/Open
Title: Index ratio sets for minimal equivalence relations-subrelations (Free products in operator algebras and related topics)
Authors: 佐野, 隆志  KAKEN_name
Author's alias: Sano, Takashi
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 74
End page: 77
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.